# SDR 07FDEA01079

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,033 hours, 18,150 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A53613847200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON CROSSBEAM ATTACHMENT FITTING AT FRAME 12A THROUGH 13 LT.  REPAIR PERFORMED PERFORMED BY REPLACING NEW PART IAW SB A310-53-2116 AND SOG-W8-53-00-02, REFER TO DRW A53613845.
